# SDR ASAA12511653

- Difficulty date: June 4, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,759 hours, 6,417 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000709
- Condition: Failed
- Location: Ee Bay
- Part time: 29,549 hours, 11,691 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED.  UNABLE TO RECOVER.  ACFT GROUNDED. R & R AND TESTED NR 2 FMC IAW MM 34 61 00.  TESTS PASS.
